| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 45-48


L. Afifi, M. Magri, A. El Jai
      Compensation problem in finite dimension linear dynamical systems
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2219-2238.

R. Gupta, K. K. Das
      A family of multivariate Abel series distributions of order k
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2239-2246.

N. Bouarroudj, J. Henry, B. Louro, M. Orey
      On a direct study of an operator Riccati equation appearing in boundary value problems factorization
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2247-2257.

W. Chatanin, A. Loutsiouk, S. Chucheepsakul
      Applications of Lie group analysis to the equations of motion of inclined unsagged cables
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2259-2269.

Lixing Yang, Kakuzo Iwamura
      Fuzzy chance-constrained programming with linear combination of possibility measure and necessity measure
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2271-2288.

M. Elouafi, A. Driss Aiat Hadj
      A Takagi factorization of a real symmetric tridiagonal matrix
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2289-2296.

E. Accinelli
      Structural stability, Morse's lemma and singular economies
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2297-2308.

Dexian Sun
      (h,k)-Dichotomy and periodic solutions of a kind of integro-differential equations
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2309-2322.

W. Chavanasporn, C.-O. Ewald
      Numerical simulation of a diffusion type evolutionary stock market model
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2323-2339.

Ronghua Tan, Zhijun Liu, Yiping Chen
      Permanence and extinction of an impulsive single-species model with hereditary effect
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2341-2348.

B. Al-Zahrani, J. Stoyanov
      On some properties of life distributions with increasing elasticity and log-concavity
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2349-2361.

J. Yoneyama
      Risk-sensitive control for systems with input delays
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2363-2376.

A. S. Al-Ruzaiza, A. El-Gohary
      The distributions of sums, products and ratios of inverted bivariate beta distribution
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2377-2391.

H. Jafari, M. Zabihi, M. Saidy
      Application of homotopy-perturbation method for solving gas dynamics equation
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2393-2396.

H. Jafari, H. Hosseinzadeh, E. Salehpoor
      A new approach to the gas dynamics equation: An application of the variational iteration method
      Appl. Math. Sci., Vol. 2, 2008, no. 45-48, 2397-2400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |